# SDR MASA2011042802533

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 10047
- Aircraft time: 10,697 hours, 15,143 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OIL PRESS DROPPING ON CLIMB.   REMOVED AND REPLACED OIL PRESSURE TRANSMITTER.
